# SDR AALA202204074788

- Difficulty date: December 31, 2021
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N965NN
- Make and model: Boeing 737823
- Aircraft serial: 33239
- Aircraft time: 20,182 hours, 7,956 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Condition: Scratched
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICERS WINDSHIELD HAS DEEP SCRATCHES. **SUPPLEMENTAL REPORT FOR AALA202201044788: REMOVED AND REPLACED FIRST OFFICERS WINDSHIELD PER JOB CARD 08L21056004** (CLOSED)
